zuiver (zuiver) wrote in vaginapagina,
zuiver
zuiver
vaginapagina

  • Mood:

Yaz and the incredible disappearing period.

Hi superstars. 

Google hasn't helped me at all, so I thought I'd try here. I've switched to Yaz after a couple of years on Yasmin and a short HBC-free period (My incredible GP just handed me 12 months worth of Yaz sample packs he'd been given by the drug rep, with instructions to just bring back whatever I don't use if it doesn't work out for me. He didn't want me to have go without HBC because I couldn't afford Yasmin any more. Seriously the best doctor ever). 

I took my first pill on the first day of my period, which was normal & I had my regular cramping etc, but now on day two my period has just... stopped. I've had some very, very pale pink discharge but that's it. Could this be the new hormones? Or the flu I've had for the last week or so? I've had about eight HBC free cycles and I know that things can take a while to settle, but this has never happened to me before. I'm not actually concerned really, but wondering whether I should be ;) 

FWIW, I'm a lesbian so pregnancy is not a concern, I'm on the HBC for irregular, short cycles, long periods and heavy bleeding. My periods usually last up to eight days, so this is definitely, definitely new for me! 

Cheers in advance. 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments